Full Name

Email Address

Phone No.

City

Your Message

Anti-Depressant & Sex Problems

Post Title

ANTI-DEPRESSANTS (SSRI) AND SEX PROBLEMS:

The class of medications known as selective serotonin reuptake inhibitors or SSRI raised the concentration of serotonin in the brain tissue. While elevated serotonin levels may be useful for the treatment of depression, serotonin itself is a potent inhibitor of the sexual response. It lowers or reduces sexual interest, can diminish the ability to achieve an erection, delay ejaculation and diminish the capacity for orgasm. In fact , one of the more common reasons to discontinue SSRI medications despite their positive action in treating depression is the adverse effect on sexual health. Examples of SSRI anti-depressant include fluoxetine, sertraline, paroxitine, fluvoxamine and escitalopram. If a patient has a sexual side effect following use of an SSRI anti-depressant, several strategies can be employed to reduce these side effects. In conjunction with your physician, the dose of SSRI may be decreased, an alternative form of anti-depressant such as a dopamine agonist may be prescribed instead of the SSRI, or it may be prescribed in conjunction with the SSRI.

CONTACT US

Address:

202, Polaris,Opp., Nidhi Hospital, Stadium Commerce Road, Off. C. G. Road,Navrangpura, Ahmedabad - 380009, Gujarat,India.
079-26560633
09429625178

LOCATION

CONSULTING HOURS

Monday To Friday
11:00AM TO 7:00PM

Saturday
11:00AM TO 2:00PM

Sunday
Closed..